MathSciNet Relay Station
MathSciNet bibliographic data
MR2059737 (2005e:65134) 65M20 (65L06 65M12 65M60)
Alonso-Mallo, I.; Cano, B.; Jorge, J. C. Spectral-fractional step Runge-Kutta discretizations for initial boundary value problems with time dependent boundary conditions. Math. Comp. 73 (2004), no. 248, 1801–1825 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement